# SDR SWIA200210900

- Difficulty date: May 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 14,812 hours, 20,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP OUTBOARD ROLLER HAS CORROSION PITTING.  REMOVED AND REPLACED OUTBOARD FLAP ROLLER IAW MM 27-50-12.
